| Catalog Number |
120-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
(b)(6) reported "rupture".This record is for the left side.The device remains implanted.It is unknown if the explanted device will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
Event or Problem Description
Patient reported "rupture".Later healthcare professional reported "current swelling from rupture", "reactive seroma", "serous fluid" and "possible changes in volume symmetry".This record is for the left side.The device has been explanted.